With so many Americans suffering from depression, it's no secret that certain depression medications are flying off the shelves. The pandemic has taken a toll on our mental health all throughout the nation and while many people battle through depression that manifested itself during quarantine, many Americans are suffering from seasonal depression as well.

There has never been a worse time for a very bad mix up when it comes to drugs. AvKare a pharmaceutical distributor has issued a recall after a horrid mixup. Depression medication was mixed up with erectile dysfunction medication. According to CNN, the tablets that were mixed up were "100mg sildenafil tablets and 100mg trazodone tablets" The company is blaming a third-party vendor for the mishap.

Talk about a very "happy" mix up. Some people opened up their pill bottles to discover both depression and erectile dysfunction medication. Is that a banana in your pocket or are you just stoked to see me? I'm sorry that joke was low-hanging fruit but I couldn't pass it up. Please don't hate me.

I make a joke out of it because the good news is that so far, no one has reported any serious issues. It's extremely dangerous to take a medication that is not prescribed to you.

Read More: Winter Safety Tips